Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 240, NWS Twin Cities, MN

August 2, 20225 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 2, 2022, 11:52 PM CDT for 5 counties in Minnesota. It was in force for 38 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2022, 11:52 PM CDT (04:52 UTC)
Expired
Aug 3, 2022, 12:30 AM CDT
In force
38 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anoka County, MN, Dakota County, MN, Hennepin County, MN, Ramsey County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 14 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 12:08 AM CDTTSTM WND DMG2 Sw Hopkins, MNSEVERAL 3 TO 5 INCH IN DIAMETER BRANCHES DOWN ALONG ROWLAND RD AND THE REGIONAL TRAIL. TIME ESTIMATED FROM RADAR.
Aug 3, 12:10 AM CDTTSTM WND DMG2 Ene Chanhassen, MN8 INCH BRANCH DOWN. TIME ESTIMATED BY RADAR.
Aug 3, 12:10 AM CDTTSTM WND GST 552 Sw Eden Prairie, MNASOS STATION KFCM EDEN PRAIRIE AP.
Aug 3, 12:15 AM CDTTSTM WND DMGBloomington, MN10-12 INCH DIAMETER TREES SNAPPED. TIME ESTIMATED.
Aug 3, 12:20 AM CDTTSTM WND DMG3 Sw Minneapolis, MNTREE BRANCHES DOWN ON HENNEPIN AVE IN UPTOWN MINNEAPOLIS. TIME ESTIMATED.
Aug 3, 12:20 AM CDTTSTM WND GST 671 Ssw Bloomington, MN
Aug 3, 12:23 AM CDTTSTM WND GST 622 E Richfield, MNASOS STATION KMSP MINNEAPOLIS-ST. PAUL AP.
Aug 3, 12:30 AM CDTTSTM WND DMGLittle Canada, MNTREES DOWN IN A MOBILE HOME PARK. TIME ESTIMATED.
Aug 3, 12:31 AM CDTTSTM WND DMG2 Ene St. Paul, MNSOME TREE DAMAGE IN THE DAYTONS BLUFF AREA. TIME ESTIMATED.
Aug 3, 12:33 AM CDTTSTM WND DMGVadnais Heights, MNTREES AND TREE BRANCHES DOWN. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 10:30 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5443 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
5.3
Supercell composite
30.8

Open this sounding in Storm Lab

The text

As transmitted.

161 
WUUS53 KMPX 030452
SVRMPX
MNC003-037-053-123-139-030530-
/O.NEW.KMPX.SV.W.0240.220803T0452Z-220803T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1152 PM CDT Tue Aug 2 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southern Hennepin County in east central Minnesota...
  Northwestern Dakota County in east central Minnesota...
  Northeastern Scott County in east central Minnesota...
  Southeastern Anoka County in east central Minnesota...
  Ramsey County in east central Minnesota...

* Until 1230 AM CDT.

* At 1152 PM CDT, a severe thunderstorm was located over Victoria, or
  19 miles southwest of Minneapolis, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Chanhassen and Excelsior around 1155 PM CDT.
  Eden Prairie, Shakopee and Prior Lake around 1200 AM CDT.
  Burnsville, Minnetonka, St. Louis Park, Savage and Hopkins around 
  1205 AM CDT.
  Edina, Richfield and MSP International Airport around 1210 AM CDT.

Other locations in the path of this severe thunderstorm include
Bloomington, St. Paul, Eagan, Inver Grove Heights, South St. Paul and
West St. Paul.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4462 9371 4469 9366 4471 9362 4476 9362
      4480 9357 4481 9352 4489 9352 4490 9361
      4501 9366 4515 9302 4512 9302 4512 9298
      4489 9299 4489 9302 4469 9300
TIME...MOT...LOC 0452Z 260DEG 53KT 4485 9364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
3 follow-up statements
174 
WWUS53 KMPX 030511
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1211 AM CDT Wed Aug 3 2022

MNC003-037-053-123-139-030530-
/O.CON.KMPX.SV.W.0240.000000T0000Z-220803T0530Z/
Hennepin MN-Dakota MN-Scott MN-Anoka MN-Ramsey MN-
1211 AM CDT Wed Aug 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN HENNEPIN...NORTHWESTERN DAKOTA...NORTHEASTERN SCOTT...
SOUTHEASTERN ANOKA AND RAMSEY COUNTIES...

At 1211 AM CDT, a severe thunderstorm was located near MSP
International Airport, or 9 miles south of Minneapolis, moving east
at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Minneapolis, St. Paul, Bloomington, Brooklyn Park, Plymouth, Eagan,
Eden Prairie, Burnsville, Lakeville, Minnetonka, Apple Valley and
Edina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4462 9371 4469 9366 4471 9362 4476 9362
      4480 9357 4481 9352 4489 9352 4490 9361
      4501 9366 4515 9302 4512 9302 4512 9298
      4489 9299 4489 9302 4469 9300
TIME...MOT...LOC 0511Z 261DEG 53KT 4483 9324 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
066 
WWUS53 KMPX 030522
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1222 AM CDT Wed Aug 3 2022

MNC003-037-053-123-139-030530-
/O.CON.KMPX.SV.W.0240.000000T0000Z-220803T0530Z/
Hennepin MN-Dakota MN-Scott MN-Anoka MN-Ramsey MN-
1222 AM CDT Wed Aug 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN HENNEPIN...NORTHWESTERN DAKOTA...NORTHEASTERN
SCOTT...SOUTHEASTERN ANOKA AND RAMSEY COUNTIES...

At 1221 AM CDT, a severe thunderstorm was located over Mendota
Heights, or 6 miles south of St. Paul, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. At 1218 AM, a 62 mph wind gust was 
         measured at Minneapolis/St. Paul International Airport. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Minneapolis, St. Paul, Bloomington, Brooklyn Park, Plymouth, Eagan,
Eden Prairie, Burnsville, Lakeville, Minnetonka, Apple Valley and
Edina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4463 9356 4480 9356 4481 9352 4489 9352
      4489 9355 4503 9355 4506 9344 4515 9302
      4512 9302 4512 9298 4489 9299 4489 9302
      4469 9300 4468 9312
TIME...MOT...LOC 0521Z 259DEG 46KT 4485 9313 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Borghoff
719 
WWUS53 KMPX 030534
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1234 AM CDT Wed Aug 3 2022

MNC003-037-053-123-139-030544-
/O.EXP.KMPX.SV.W.0240.000000T0000Z-220803T0530Z/
Hennepin MN-Dakota MN-Scott MN-Anoka MN-Ramsey MN-
1234 AM CDT Wed Aug 3 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENNEPIN...
NORTHWESTERN DAKOTA...NORTHEASTERN SCOTT...SOUTHEASTERN ANOKA AND
RAMSEY COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
east central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.

LAT...LON 4463 9356 4480 9356 4481 9352 4489 9352
      4489 9355 4503 9355 4506 9344 4515 9302
      4512 9302 4512 9298 4489 9299 4489 9302
      4469 9300 4468 9312
TIME...MOT...LOC 0534Z 260DEG 53KT 4488 9287 

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:34 PM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, Aug 2, 6:34 PM CDT, 5 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
634 PM CDT Tue Aug 2 2022

.UPDATE...
Issued at 336 PM CDT Tue Aug 2 2022

3 PM observations came in and heat indices increased several degrees
across southern Minnesota, now ranging from 105 to 110 in many
cases. Dew points are not mixing out, despite rising temperatures.
The compounded effect has allowed the jump in heat indices into the
warning range across most of southern Minnesota, thus the warning has
been expanded.

&&

.DISCUSSION...(This evening through Tuesday)
Issued at 247 PM CDT Tue Aug 2 2022

KEY MESSAGES: (optional)

- Heat index values of 100-105 into this evening

- Scattered thunderstorms expected tonight, some of which may be
  severe.

TODAY/TONIGHT:
The forecast for excessive heat remains on track as wide spread heat
index values of 100-105 are already present across much of the areas
under an Excessive Heat Warning/Heat Advisory. A few sites with
values above 110 can't be ruled out where dew points locally rise
into the upper 70s. Thunderstorm this afternoon is expected to
continue to remain limited to far northern Minnesota and Wisconsin,
as 700 mb temperatures around 14C maintain a strong cap over central
Minnesota and points south. There is a very low (~10%) chance of a
few isolated thunderstorms breaking the cap late this afternoon and
evening across western Wisconsin where the cap is weaker. A
conditional severe weather threat exists IF any storms can fire over
western Wisconsin, with very large hail and damaging wind gusts the
potential hazards. Better chances for showers and thunderstorms come
late tonight through the overnight hours, when stronger forcing aloft
arrives from the west. These overnight storms will most likely remain
elevated, meaning they will not be able to tap into the favorable
surface-based environment for severe weather. However, enough mid-
level CAPE and shear is present to possible generate a few stronger
clusters of storms, and maybe a few isolated instances of hail and
gusty winds overnight. Rainfall amounts will be very spotty owing to
the isolated to scattered nature of any storm tonight. Localized
rainfall amounts in excess of 1" are possible wherever thunderstorms
occur, but most other areas will likely see either less than 0.1" or
nothing at all.

WEDNESDAY-FRIDAY:
Northwest flow develops Wednesday behind a front which will lead to
drier dewpoints and cooler temperatures, although highs will likely
still end up in the mid to upper 80s across much of eastern Minnesota
and western Wisconsin. Southerly flow returns Thursday, but
temperatures won't really peak until Friday when the thermal ridge
axis moves overhead. Highs on Thursday will mostly remain in the mid
to upper 80s, but widespread low to mid 90s look likely Friday
afternoon. If dew point values can reach the upper 60s to low 70s,
Heat Advisories may be needed for portions of the area.

THIS WEEKEND:
A cold front will move through the Upper Midwest during the late
Friday to Sunday timeframe, with deterministic models and ensemble
still exhibiting quite a bit of spread regarding its timing. Showers
and thunderstorms are likely with the frontal passage, and the entire
area looks to have at least a decent chance for beneficial rainfall
amounts of half an inch or more. Daily temepratures will depend on
the timing of the front and precipitation. The NBM averaged values
show high temperatures in the 70s to low 80s, but a day or two of
below-normal temperatures is possible with cloudy skies during the
afternoon.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 634 PM CDT Tue Aug 2 2022

VFR this evening with mid level clouds increasing from the
northwest. TSRA are beginning to develop over SD, which should expand
in coverage later this evening heading into western MN. A gradual
weakening trend is anticipated overnight as activity reaches eastern
MN and WI. Gusty northwest winds and clear skies for Wednesday.

KMSP...Best chance for TSRA remains in the 07-10Z range.

/OUTLOOK FOR KMSP/
Thu...VFR. Wind SE 5-10 kts.
Fri...VFR. Wind S 10-15G25 kts.
Sat...VFR. Wind W 5-10 kts becoming NW.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Excessive Heat Warning until 9 PM CDT this evening for Anoka-Blue
     Earth-Brown-Carver-Chippewa-Dakota-Faribault-Hennepin-
     Kandiyohi-Lac Qui Parle-Le Sueur-Martin-McLeod-Meeker-Nicollet-
     Ramsey-Redwood-Renville-Rice-Scott-Sibley-Waseca-Washington-
     Watonwan-Wright-Yellow Medicine.

     Heat Advisory until 9 PM CDT this evening for Benton-Chisago-
     Douglas-Freeborn-Goodhue-Isanti-Pope-Sherburne-Stearns-Steele-
     Stevens-Swift.

WI...None.
&&

UPDATE...Borghoff
DISCUSSION...ETA
AVIATION...Borghoff
Hazardous weather outlook, Aug 2, 9:00 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Twin Cities/Chanhassen MN
900 PM CDT Tue Aug 2 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
040200-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
900 PM CDT Tue Aug 2 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

There is a chance of thunderstorms tonight. A few storms may be
severe. The main hazards are large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

Borghoff

In the hours before

Local storm report, Aug 2, 11:13 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1113 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     6 NNE BUFFALO LAKE      44.81N 94.56W
08/02/2022  M67 MPH          RENVILLE           MN   MESONET

            PRIVATE WEATHER STATION.

&&

JLT
Special weather statement, Aug 2, 11:17 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1117 PM CDT Tue Aug 2 2022

WIZ016-027-030500-
Chippewa WI-Rusk WI-
1117 PM CDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of southern Rusk and
eastern Chippewa Counties through MIDNIGHT CDT...

At 1117 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sheldon, or 13 miles south of Ladysmith, moving south at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Stanley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern and west central Wisconsin.

&&

LAT...LON 4537 9092 4497 9093 4494 9132 4542 9155
      4545 9154 4553 9068 4538 9068
TIME...MOT...LOC 0417Z 340DEG 38KT 4528 9101

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BPH
Local storm report, Aug 2, 11:19 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1119 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     TSTM WND GST     2 SSW HUTCHINSON        44.86N 94.38W
08/02/2022  M66 MPH          MCLEOD             MN   AWOS

            KHCD - HUTCHINSON AIRPORT.

&&

JLT
Special weather statement, Aug 2, 11:35 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1135 PM CDT Tue Aug 2 2022

WIC017-107-030600-
Rusk-Chippewa-
1135 PM CDT Tue Aug 2 2022

...SMALL STREAM FLOODING EXPECTED...

Thunderstorms with heavy rain will cause minor flooding in the
following counties...

Rusk...Chippewa...

* Until 100 AM CDT.

* At 1131 PM CDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause small stream flooding in the area.
  1.5 to 2 inches of rain have fallen.

* Some locations that will experience minor flooding include...
  Ladysmith, Bruce, Hawkins, Weyerhaeuser, Sheldon, Tony, Conrath,
  Glen Flora, Ingram, Rusk County Airport and Island Lake.

Additional rainfall of 1 inch is expected over the area. This
additional rain will result in minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4538 9092 4524 9093 4535 9154 4556 9154
      4551 9068 4538 9068

BPH
Local storm report, Aug 2, 11:39 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1139 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     1 WSW HUTCHINSON        44.89N 94.38W
08/02/2022                   MCLEOD             MN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED SEVERAL TREE
            BRANCHES LARGER THAN 6 INCHES DIAMETER DOWN.

&&

RMD
Local storm report, Aug 2, 11:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1152 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     HUTCHINSON              44.89N 94.37W
08/02/2022                   MCLEOD             MN   PUBLIC

            PHOTOS ON SOCIAL MEDIA OF MEDIUM TO LARGE
            LIMBS DOWN ON ROADWAY. TIME ESTIMATED BY
            RADAR.

&&

RMD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:24 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine66 min
Aug 2, 10:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Lac qui Parle, Redwood, Renville, Yellow Medicine47 min
Aug 2, 10:53 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXKandiyohi, McLeod, Meeker, Redwood, Renville, Sibley52 min
Aug 2, 11:27 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXCarver, Hennepin, McLeod, Sibley, Wright48 min
Aug 3, 12:29 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Ramsey, Washington46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.